You shouldn't have any problems. A Drug Interactions checker on Drugs.com did not find any interactions between these two drugs (but check with your doctor). Because you took two different kinds of NSAIDS; advil (ibuprofen) and acetaminophen (APAP) you're not at a risk of overdose from either. Be sure to tell your doctor, though, about all the medications you are taking.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.